ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i12.40
pages 1031-1043

On Clebsch−Gordan Coefficients in a Complex j-Plane II. Complex Values of Momentums

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

要約

Sufficiently simple exact expressions for the Clebsch−Gordan coefficients with magnetic quantum numbers 0 and 1 are obtained for complex values of angular momentums. Based on these expressions the asymptotics of Clebsch−Gordan coefficients was first calculated for complex values of the momentums. The results are of importance to investigations of asymptotic behavior of a scattered field in the corresponding electrodynamic problems.


Articles with similar content:

On Clebsch−Gordan Coefficients in a Complex j-Plane I. Physical Values of the Angular Momentum
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Leonid Aleksandrovich Pazynin, A. S. Bryukhovetsky
Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
Igor T. Selezov
Extremal Regularization of Hydrodynamic Multidimensional Equations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
FORMATION OF QUASI-HOMOGENEOUS OUTPUT OSCILLATION IN THE WAVEGUIDE METAL RECTANGULAR RESONATOR WITH A HETEROGENEOUS MIRROR
Telecommunications and Radio Engineering, Vol.69, 2010, issue 14
V. A. Svich, A. V. Volodenko, A. N. Topkov, А. V. Degtyarev, V. A. Maslov, O. V. Gurin
Application of the Uniform Asymptotic Theory to Electromagnetic Wave Scattering by a Half-Plane with Impedance Properties
Telecommunications and Radio Engineering, Vol.57, 2002, issue 6-7
A.I. Ivanov, A. A. Zvyagintsev, T.N. Demchenko